# SDR HEEA0011660

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pneumostat
- Part number: 1013800133
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMOSTAT FAILED PRESSURE TEST IN-FLIGHT.
